Alert archive / North Carolina / Wind Advisories in 2007

Wind Advisory 13, NWS Newport/Morehead City, NC

November 1, 2007Dare County, Hyde County, North Carolina

NWS Newport/Morehead City, NC issued this wind advisory at Nov 1, 2007, 3:49 AM EDT for Dare County, Hyde County, North Carolina. It took effect at Nov 2, 2007, 12:00 AM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Nov 1, 2007, 3:49 AM EDT (07:49 UTC)
In effect from
Nov 2, 2007, 12:00 AM EDT
Expired
Nov 2, 2007, 3:05 AM EDT
In force
3 hr
Issued by
NWS Newport/Morehead City, NC

Counties Dare County, NC, Hyde County, NC

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 7.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2007-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2007-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-420 J/kg
Mixed-layer LCL
852 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KMHX 010749
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
349 AM EDT THU NOV 1 2007

...STRONG AND GUSTY WINDS WILL DEVELOP OVERNIGHT AND INTO FRIDAY
ALONG THE COAST...

.THE COMBINATION OF STRONG HIGH PRESSURE OVER THE MID ATLANTIC
AND TROPICAL STORM NOEL MOVING NORTHEAST OVER THE NORTHERN
CARIBBEAN WILL INTENSIFY THE PRESSURE GRADIENT ACROSS THE OUTER
BANKS AND ADJACENT COUNTIES THURSDAY NIGHT THROUGH EARLY SATURDAY.

NCZ103-104-012000-
/O.NEW.KMHX.HW.W.0003.071102T0400Z-071103T0400Z/
OUTER BANKS DARE-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
349 AM EDT THU NOV 1 2007

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT
EDT FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT EDT FRIDAY NIGHT. 

TROPICAL STORM NOEL IS EXPECTED TO PUSH AWAY FROM THE NORTHERN
CARIBBEAN AND MOVE NORTHEAST OVER THE NEXT 24 TO 48 HOURS...AND
POSSIBLY INTENSIFY OVER THE GULF STREAM FRIDAY. MEANWHILE A
STRONG AREA OF HIGH PRESSURE WILL BUILD IN OVER THE MID ATLANTIC
TONIGHT. THE COMBINATION OF HIGH PRESSURE INLAND AND LOW PRESSURE
OFFSHORE WILL GENERATE STRONG DAMAGING WINDS OF 35 TO 45 MPH WITH
HIGHER GUSTS POSSIBLE ALONG THE OUTER BANKS. WINDS ARE EXPECTED TO
DIMINISH LATE TONIGHT AS TROPICAL STORM NOEL MOVES TOWARDS THE 
CANADIAN MARITIMES SATURDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. PEOPLE ARE URGED 
TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY
THE WIND.

$$

NCZ047-081-095-012000-
/O.NEW.KMHX.WI.Y.0013.071102T0400Z-071103T0400Z/
MAINLAND DARE-MAINLAND HYDE-CARTERET-
INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...
EMERALD ISLE...NEWPORT
349 AM EDT THU NOV 1 2007

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT
FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT EDT FRIDAY NIGHT. 

TROPICAL STORM NOEL IS EXPECTED TO PUSH AWAY FROM THE NORTHERN
CARIBBEAN AND MOVE NORTHEAST OVER THE NEXT 24 TO 48 HOURS...AND
POSSIBLY INTENSIFY OVER THE GULF STREAM FRIDAY. MEANWHILE A
STRONG AREA OF HIGH PRESSURE WILL BUILD IN OVER THE MID ATLANTIC
TONIGHT. THE COMBINATION OF HIGH PRESSURE INLAND AND LOW PRESSURE
OFFSHORE WILL GENERATE STRONG WINDS OF 25 TO 35 MPH WITH HIGHER
GUSTS POSSIBLE ALONG THE SOUNDSIDE COUNTIES OF MAINLAND
HYDE...DARE...AND MAINLY DOWN EAST PORTIONS OF CARTERET COUNTY.
WINDS ARE EXPECTED TO DIMINISH LATE TONIGHT AS TROPICAL STORM NOEL
MOVES TOWARDS THE CANADIAN MARITIMES ON SATURDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
2 follow-up statements
000 
WWUS72 KMHX 012015
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
415 PM EDT THU NOV 1 2007

...STRONG AND GUSTY WINDS WILL DEVELOP OVERNIGHT AND INTO FRIDAY
ALONG THE COAST...

.THE COMBINATION OF STRONG HIGH PRESSURE OVER THE MID ATLANTIC
AND TROPICAL STORM NOEL MOVING NORTHEAST OVER THE NORTHERN
CARIBBEAN WILL INTENSIFY THE PRESSURE GRADIENT ACROSS THE OUTER
BANKS AND ADJACENT COUNTIES TONIGHT THROUGH EARLY SATURDAY.

NCZ103-104-020830-
/O.EXT.KMHX.HW.W.0003.071102T0400Z-071103T1000Z/
OUTER BANKS DARE-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
415 PM EDT THU NOV 1 2007

...HIGH WIND WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
EDT SATURDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
6 AM EDT SATURDAY. 

TROPICAL STORM NOEL IS EXPECTED TO PUSH AWAY FROM THE NORTHERN
CARIBBEAN AND MOVE NORTHEAST OVER THE NEXT 24 TO 48 HOURS...AND
POSSIBLY INTENSIFY OVER THE GULF STREAM FRIDAY. MEANWHILE A
STRONG AREA OF HIGH PRESSURE WILL BUILD IN OVER THE MID ATLANTIC
TONIGHT. THE COMBINATION OF HIGH PRESSURE INLAND AND LOW PRESSURE
OFFSHORE WILL GENERATE STRONG DAMAGING WINDS OF 35 TO 45 MPH WITH
HIGHER GUSTS POSSIBLE ALONG THE OUTER BANKS. WINDS ARE EXPECTED
TO DIMINISH EARLY SATURDAY AS TROPICAL STORM NOEL MOVES TOWARDS
THE CANADIAN MARITIMES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. PEOPLE ARE URGED
TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY
THE WIND.

$$

NCZ047-081-095-020830-
/O.EXT.KMHX.WI.Y.0013.071102T0400Z-071103T1000Z/
MAINLAND DARE-MAINLAND HYDE-CARTERET-
INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...
EMERALD ISLE...NEWPORT
415 PM EDT THU NOV 1 2007

...WIND ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT
SATURDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
EDT SATURDAY. 

TROPICAL STORM NOEL IS EXPECTED TO PUSH AWAY FROM THE NORTHERN
CARIBBEAN AND MOVE NORTHEAST OVER THE NEXT 24 TO 48 HOURS...AND
POSSIBLY INTENSIFY OVER THE GULF STREAM FRIDAY. MEANWHILE A
STRONG AREA OF HIGH PRESSURE WILL BUILD IN OVER THE MID ATLANTIC
TONIGHT. THE COMBINATION OF HIGH PRESSURE INLAND AND LOW PRESSURE
OFFSHORE WILL GENERATE STRONG WINDS OF 25 TO 35 MPH WITH HIGHER
GUSTS POSSIBLE ALONG THE SOUNDSIDE COUNTIES OF MAINLAND HYDE...
DARE...AND MAINLY DOWN EAST PORTIONS OF CARTERET COUNTY. WINDS
ARE EXPECTED TO DIMINISH EARLY SATURDAY AS TROPICAL STORM NOEL
MOVES TOWARDS THE CANADIAN MARITIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS72 KMHX 020705
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
304 AM EDT FRI NOV 2 2007

...STRONG AND GUSTY WINDS WILL DEVELOP OVERNIGHT AND INTO FRIDAY
ALONG THE COAST...

.THE COMBINATION OF STRONG HIGH PRESSURE OVER THE MID ATLANTIC
AND HURRICANE NOEL MOVING NORTHEAST OVER THE OFFSHORE COASTAL
WATERS WILL INTENSIFY THE PRESSURE GRADIENT ACROSS THE OUTER BANKS
AND ADJACENT COUNTIES THROUGH EARLY SATURDAY.

NCZ047-081-095-022015-
/O.UPG.KMHX.WI.Y.0013.000000T0000Z-071103T1000Z/
/O.EXA.KMHX.HW.W.0003.000000T0000Z-071103T1000Z/
MAINLAND DARE-MAINLAND HYDE-CARTERET-
INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...
EMERALD ISLE...NEWPORT
304 AM EDT FRI NOV 2 2007

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY.

HURRICANE NOEL IS EXPECTED TO MOVE RAPIDLY NORTHEAST
TODAY...REMAINING AT LEAST TWO TO THREE HUNDRED MILES
OFFSHORE OF CAPE HATTERAS BY THIS EVENING. MEANWHILE A STRONG
AREA OF HIGH PRESSURE WILL BUILD IN OVER THE MID ATLANTIC. THE
COMBINATION OF HIGH PRESSURE INLAND AND LOW PRESSURE OFFSHORE WILL
GENERATE STRONG WINDS OF 35 TO 45 MPH WITH HIGHER GUSTS TO 55 MPH 
POSSIBLE ALONG THE SOUNDSIDE COUNTIES OF MAINLAND HYDE...DARE...AND
MAINLY DOWN EAST PORTIONS OF CARTERET COUNTY. WINDS ARE EXPECTED
TO DIMINISH EARLY SATURDAY AS NOEL BECOMES EXTRA-TROPICAL AND MOVES
TOWARDS THE CANADIAN MARITIMES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. PEOPLE ARE URGED
TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY
THE WIND.

$$

NCZ103-104-022015-
/O.CON.KMHX.HW.W.0003.000000T0000Z-071103T1000Z/
OUTER BANKS DARE-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
304 AM EDT FRI NOV 2 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY...

HURRICANE NOEL IS EXPECTED TO MOVE RAPIDLY NORTHEAST TODAY...REMAINING
AT LEAST TWO TO THREE HUNDRED MILES OFFSHORE OF CAPE HATTERAS BY
THIS EVENING. MEANWHILE A STRONG AREA OF HIGH PRESSURE WILL BUILD
IN OVER THE MID ATLANTIC. THE COMBINATION OF HIGH PRESSURE INLAND
AND LOW PRESSURE OFFSHORE WILL GENERATE STRONG WINDS OF 35 TO 45
MPH WITH HIGHER GUSTS TO 55 MPH POSSIBLE ALONG THE OUTER BANKS. WINDS
ARE EXPECTED TO DIMINISH EARLY SATURDAY AS NOEL BECOMES
EXTRA-TROPICAL AND MOVES TOWARDS THE CANADIAN MARITIMES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. PEOPLE ARE URGED
TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY
THE WIND.

$$

NCZ045-046-080-093-094-022015-
/O.NEW.KMHX.WI.Y.0014.071102T0704Z-071103T1000Z/
WASHINGTON-TYRRELL-BEAUFORT-CRAVEN-PAMLICO-
INCLUDING THE CITIES OF...PLYMOUTH...COLUMBIA...WASHINGTON...
RIVER ROAD...NEW BERN...HAVELOCK...ORIENTAL...ALLIANCE...
BAYBORO...ARAPAHOE...MINNESOTT BEACH...VANDEMERE...STONEWALL
304 AM EDT FRI NOV 2 2007

...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY. 

HURRICANE NOEL IS EXPECTED TO MOVE RAPIDLY NORTHEAST
TODAY...REMAINING AT LEAST TWO TO THREE HUNDRED MILES
OFFSHORE OF CAPE HATTERAS BY THIS EVENING. MEANWHILE A STRONG
AREA OF HIGH PRESSURE WILL BUILD IN OVER THE MID ATLANTIC. THE
COMBINATION OF HIGH PRESSURE INLAND AND LOW PRESSURE OFFSHORE WILL
GENERATE STRONG WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS TO 45 MPH 
POSSIBLE ALONG THE EASTERN COUNTIES OF
WASHINGTON...TYRRELL...BEAUFORT...CRAVEN...AND PAMLICO. WINDS ARE
EXPECTED TO DIMINISH EARLY SATURDAY AS NOEL BECOMES EXTRA-TROPICAL
AND MOVES TOWARDS THE CANADIAN MARITIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this wind advisory went out at Oct 31, 9:00 PM EDT, 6 hours 49 minutes earlier.

Area forecast discussion, Oct 31, 9:00 PM EDT, 6 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
900 PM EDT WED OCT 31 2007

.SYNOPSIS...
TROPICAL SYSTEM NOEL WILL MOVE NORTHEAST ACROSS THE WESTERN
ATLANTIC OVER THE NEXT FEW DAYS. A COLD FRONT WILL MOVE THROUGH
FROM THE NORTHWEST ON THURSDAY. HIGH PRESSURE WILL BUILD INTO THE
REGION BEHIND THE FRONT THIS WEEKEND. A COLD FRONT WILL PASS
THROUGH ON TUESDAY.

&&

.NEAR TERM /THROUGH THURSDAY/...
LIMITED CLOUD COVER ACROSS THE REGION AT THE CURRENT TIME...BUT
00Z MHX SOUNDING INDICATES MOISTENING OF THE ATMOSPHERE AND MODEL
RH PROGS INDICATE THICKENING CLOUD COVER TOWARD MORNING. WITH
TEMPERATURES ALREADY NEARING FCST LOW VALUES...WILL LOW MIN TEMP
FCST A FEW DEGREES. OTHERWISE FCST IN GOOD SHAPE OVERNIGHT.

&&

.SHORT TERM /THURSDAY NIGHT/...
BEST MOISTURE SUPPLY/DYNAMICS AND HENCE CHANCE FOR RAIN WILL BE
THURSDAY AND THURSDAY EVENING. THE FRONT WILL PASS THROUGH DURING
THE DAY THURSDAY AND MOVE OFF THE COAST. AFTER THAT IT WILL LIKELY
GET CAUGHT UP IN TROPICAL SYSTEM NOEL. KEPT SAME PATTERN FOR POP
DISTRIBUTION...GOING FROM LIKELY ALONG THE OUTER BANKS TO CHANCE
OVER THE COASTAL PLAIN. NOEL WILL BE MOVING AWAY ON FRIDAY BUT
WILL KEEP 20-30 POPS GOING OVER EASTERN SECTIONS DUE TO WRAPAROUND
SHOWERS. DRY WEATHER EXPECTED ON SATURDAY AS HIGH PRESSURE BUILDS
IN FROM THE WEST.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
HIGH PRESSURE OVER THE SOUTHEAST THIS WEEKEND AND MONDAY WILL
DISSIPATE ON TUESDAY. A COLD FRONT IS FORECAST TO SWEEP THROUGH ON
TUESDAY BRINGING A SHOT OF CHILLY AIR FOR TUESDAY NIGHT AND
WEDNESDAY.

&&
.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
SHALLOW FOG LIKELY THE TERMINALS IN THE PREDAWN HOURS AGAIN EARLY
THU MORN. LIGHT BNDRY LAYER MIXING EXPECTED TO HOLD VSBY
RESTRICTIONS IN THE MVFR FLIGHT CATEGORY WITH PSBL IFR CONDITIONS AT
PGV WHERE MIXING WILL BE LESS PRONOUNCED. FOG LIFTS QUICKLY AFTER
SUNRISE.

INCREASING ONSHORE FLOW BRINGS IN DEEPER MOISTURE THU. EXPECT
BKN/OVC STRATOCU DECK THROUGH MUCH OF THE DAY BUT CIGS EXPECTED TO
BE ABV 3K FT BUT CUD SEE TEMPO MVFR CIGS/VSBYS THU AFTN/NIGHT ASSOCD
WITH ANY SCTD PCPN.

AIRMASS BEGINS TO DRY OUT AS HIGH PRESSURE BUILDS INTO THE REGION ON
FRIDAY AND REMAINS DRY THROUGH THE WEEKEND WITH MAINLY VFR
CONDITIONS EXPECTED. THE AIRMASS LOOKS TOO DRY AND THE LOW LEVELS
WILL LIKELY STAY MIXED FRIDAY THROUGH SUNDAY NIGHTS PRECLUDING THE
DEVELOPMENT OF LOW CLOUDS AND FOG.

&&

.MARINE...
MADE A QUICK UPDATE TO FORECAST MAINLY TO LOWER WINDS ACROSS THE NRN
WATERS WHERE OBS SHOWING 10 KT OR LESS...OTHERWISE FORECAST IN GOOD
SHAPE.

LITTLE CHANGE FROM PREVIOUS PACKAGE WITH TROPICAL STORM NOEL
QUICKLY LIFTING NE OVER THE OFFSHORE WATERS LATE THU AND FRI. HIGH
PRES THAT HAS BEEN OVER THE WATERS THE PAST FEW DAYS WILL MOVE E
OF THE REGION OVERNIGHT AS A WEAK FRONT PASSES TO THE NORTH. WINDS
WILL GENERALLY BE LIGHT...LESS THAN 15 KT OVERNIGHT BUT SEAS WILL
CONTINUE TO BUILD...ESPECIALLY OVER THE SRN WATERS. BUOY 41036 HAS
BEEN REPORTING 6 FT SEAS THIS AFTERNOON AS SEAS WILL CONTINUE TO
SLOWLY BUILD OVERNIGHT AND THU...SO NO CHANGES TO TIMING OF SCA HAS
BEEN MADE. GRADIENTS TIGHTEN RAPIDLY THU NIGHT HOWEVER AS HIGH
PRES BUILDING TO THE N INTERACTS WITH NOEL AS IT LIFTS NE ALONG
THE COAST. WINDS TO GALE FORCE ARE EXPECTED ACROSS ALL WATERS BY
AFTER MIDNIGHT THU NIGHT AND HAVE ISSUED A GALE WARNING FROM LATE
THU NIGHT THROUGH FRI. FOLLOWED WAVE WATCH FAIRLY CLOSELY FOR SEAS
UP TO 17 FT ACROSS THE CENTRAL WATERS. COULD SEE LOCALLY HIGHER
SEAS OVER THE GULF STREAM AS NELY WINDS OPPOSE THE GULF STREAM
CURRENT. WINDS WILL SLOWLY DIMINISH OVER THE WEEKEND AS HIGH PRES
BUILDS IN FROM THE SE AND EXPECT TO DROP BELOW 20 KT BY SAT EVENING.
HOWEVER...SEAS WILL TAKE UNTIL EARLY NEXT WEEK TO DROP BELOW SCA
LEVELS.

&&

.RIP CURRENTS...IN HOUSE FORECAST MATRIX GIVES A MODERATE THREAT OF
RIP CURRENTS ALONG ALL AREA BEACHES THURSDAY.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...GALE WARNING FROM MIDNIGHT THURSDAY NIGHT TO 6 PM EDT FRIDAY
     FOR AMZ130-135-150-152-154-156-158.
     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT
     THURSDAY NIGHT FOR AMZ152-154-156.
     SMALL CRAFT ADVISORY FROM 2 PM THURSDAY TO MIDNIGHT EDT
     THURSDAY NIGHT FOR AMZ150.
     SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT THURSDAY NIGHT FOR
     AMZ158.

&&

SYNOPSIS...HSA
NEAR TERM...CTC
SHORT TERM...HSA
LONG TERM...HSA
AVIATION...SK
MARINE...SK
Hazardous weather outlook, Oct 31, 4:44 AM EDT, 23 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
444 AM EDT WED OCT 31 2007

NCZ029-044>047-079>081-090>094-098-010845-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW-
444 AM EDT WED OCT 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NCZ095-103-104-010845-
CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE-
444 AM EDT WED OCT 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE THREAT OF RIP CURRENTS ALONG AREA BEACHES
NORTH OF CAPE LOOKOUT. THIS INCLUDES THE BEACHES OF
OCRACOKE...FRISCO...RODANTHE...AND DUCK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE COMBINATION OF STRONG HIGH PRESSURE INLAND...AND TROPICAL
STORM NOEL WELL OFFSHORE...WILL CAUSE A TIGHT PRESSURE
GRADIENT OVER THE COAST FRIDAY. SUSTAINED WINDS OF 20 TO 30
MPH WITH GUSTS UP TO AROUND 40 MPH WILL BE POSSIBLE NEAR THE
COAST. IN ADDITION TO THE WINDS...SWELLS TO NEAR 15 FEET OVER THE
OPEN ATLANTIC WATERS WILL RESULT IN LARGE BREAKING WAVES OF 6 FEET
OR GREATER ALONG THE BEACHES...MAINLY NORTH OF CAPE HATTERAS.
DANGEROUS SURF AND BEACH EROSION WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 3:49 AM EDTHigh Wind WarningMHXDare, Hyde48 hr
Nov 1, 3:53 AM EDTCoastal Flood WarningMHXBeaufort, Pamlico64 hr
Nov 1, 4:59 PM EDTCoastal Flood StatementMHX49 hr
Nov 1, 4:59 PM EDTHigh Surf AdvisoryMHX61 hr

Nearby

Wind Advisories in North Carolina, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.